# SDR SWAA2016080454525

- Difficulty date: July 28, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV WALL EXIT LIGHT DAMAGED.  R & R LIGHT IAW AMM.
